# SDR SWAA2021100820891

- Difficulty date: September 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT R/H ZEE CHANNEL HOLE AT STA 500D CRACKED ; / [01] FABRICATED; LOCATED; DRILLED & COUNTERSUNK NEW R/H 'Z' CHANNEL FROM STA. 500D TO 500B;AS PER B737-7 SRM 53-30-53-01-2; FIG. 2; 53-00-53-2R-6; 51-40-05-0G-0; & 51-40-08-0G-0. & DWG 143A7501. RAW MATERIAL USED: BAC1496-444 7075-T6. PO # 1734158.; [02] VERIFIED STEP 1; [03] OK TO TREAT AND PRIME; [04] TREATED & PRIMED NEW 'Z' ANGLE AS PER B737-7 SRM 51-20-01-0G-0; & AMM 51-21-72-370-804.; [05] CORRECTION ON STEP # 1; REF. DWG. 143A7500.; [06] TREATED & PRIMED NEW 'Z' CHANNEL AS PER REF. B737-7 SRM 51-20-01-0G-0; & AMM 51-21-72-370-804.(PENDING INSTALLATION OF NUTPLATES.); [07] INSTALLED BONDED NUTPLATES AT NEW 'Z' CHANNEL;AS PER B737-7 SRM 51-40-10-2R-0.; [08] VERIFIED STEPS 4-7; [09] TASK COMPLIED WITH; [10] TASK COMPLIED WITH
